Incentive Schemes in Peer-to-Peer Networks
Year of publication: |
2009
|
---|---|
Authors: | Loginova, Oksana ; Lu, Haibin ; Wang, X. Henry |
Published in: |
Topics in Theoretical Economics. - Berkeley Electronic Press. - Vol. 9.2009, 1, p. 1501-1501
|
Publisher: |
Berkeley Electronic Press |
Subject: | peer-to-peer networks | file sharing incentive schemes | mechanism design |
-
Chapter 28 Automated Markets and Trading Agents
MacKie-Mason, Jeffrey K., (2006)
-
Mechanism design with bounded depth of reasoning and small modeling mistakes
De Clippel, Geoffroy, (2014)
-
Mechanim design and intentions
Bierbrauer, Felix, (2014)
- More ...
-
Peer-to-Peer Networks: A Mechanism Design Approach
Loginova, Oksana, (2006)
-
Incentive schemes in peer-to-peer networks
Loginova, Oksana, (2009)
-
Incentive schemes in peer-to-peer networks
Loginova, Oksana, (2009)
- More ...